Stable degenerations of Cohen–Macaulay modules

Stable degenerations of Cohen–Macaulay modules,10.1016/j.jalgebra.2010.11.005,Journal of Algebra,Yuji Yoshino

Stable degenerations of Cohen–Macaulay modules   (Citations: 1)
BibTex | RIS | RefWorks Download
As a stable analogue of degenerations, we introduce the notion of stable degenerations for Cohen–Macaulay modules over a Gorenstein local algebra. We shall give several necessary and/or sufficient conditions for the stable degeneration. These conditions will be helpful to see when a Cohen–Macaulay module degenerates to another.
Journal: Journal of Algebra - J ALGEBRA , vol. 332, no. 1, pp. 500-521, 2011
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: